MathSciNet Relay Station
MathSciNet bibliographic data
MR1833666 60F10 (60J65 60K25 68M20)
Avram, F.; Dai, J. G.; Hasenbein, J. J. Explicit solutions for variational problems in the quadrant. Queueing Syst. 37 (2001), no. 1-3, 259–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement